Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have spotting. Had intercourse, withdrew. Taking althea. Suggest?

Hi im using althea pills for about 5yrs and i d stop right after my menstruation in feb.4, 2013. honestly i had an intercourse on the 17th and 18th also in february, and we had a withdrawal . I am expecting my meanstruation this march 4, 2013 but nothing comes out but in Mach 3 I ve noticed i had this light flow of secretion i dont know if it is my menstruation already its just very light and dull color its not red a very light red color and lasted only for 3 days. Can you please explain what was that i am experiencing? am i also experiencing amenhorhea?. Thank you.
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,
Withdrawal method of contraception is not 100 % effective.
The prostatic secretion secreted before actual ejaculation also contains sperms.
So, there is a substantial risk of conception with this method of contraception.
Pregnancy is the most common cause of amenorrhea.
A pregnancy test is required to rule out or confirm pregnancy.
You can undertake the urine pregnancy test.

Thanks and take care
Dr Shailja P Wahal
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor